# SDR FDEA200903080864

- Difficulty date: March 8, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 40,557 hours, 27,130 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT SIDE OF 1183 BULKHEAD FWD FACE DOME NUT AT LBL 27 HAS CORROSION ON IT AND ON SKIN 6 O'CLOCK POS UNDER AIR DUCT (INNER MOST).  REMOVED CORROSION IAW SRM 51-10-6 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1 FIG 1 SH2 NOTE C.  FABRICATED REPAIR DOUBLER IAW SB 727-53-0171 FIG 3.  INSTALLED DOUBLER IAW DAW SB 727-53-0171 FIG 3 AND SRM 51-30-2.
